Sunday, November 16, 2008

Chemo #3, Day 4

Except for waking up at 3:30 am - it was more like 2 am - and having a massage, this is pretty much the same as before on Chemo #2, Day4! Just the side effects feel triple in strength. . . . more cognitive delay, inability to think and type without zillions of errors.

Marinol making me feel extremely weird.

That's it for today, I think.


This totally sucks. I am not going to clean upmy typos because it shows how my brain is working. Which is 't well. This totally sucks! I am totally useless, an't think, can't bput two entences togetr to make a complete paragraph in trying to talk to Vic. Vic mau hae t stay home with me tomorrow because it is that bad.

I forget to eat but then nothing I want to eat tastes good. I forget t drink which I have to do beause of one chemo drug will kill my body parts. Okay not really kill, but my bladder I don't want affected.

To go from such a high feeling week of Week# 3 for Chemo 2, this is the botom. Yes, I am thankfl - it could be worse. It culd be the nausea and crap from the first Chemo. But this is't fun either. One more treatment that's all I hadve. But it doesn't feel like I'm going to make it t then.

I am thankful for Laura and Christy cooking so many meals. I hope to be able t taste them soon! Given Vic's "uncomfortableness", we can use some help if you live near by. Please see link in upper right of page. Thanks, gang!

Hope to talk to you coherently soon. Peace

1 comment:

  1. Dear Renee - I am so sorry that you are having such a hard time. We love you and are praying for you.